MAUDE Adverse Event Report: MENTOR TEXAS PSI-TEC III ASPIRATOR, 110V; SYSTEM, SUCTION, LIPOPLASTY

MENTOR TEXAS PSI-TEC III ASPIRATOR, 110V; SYSTEM, SUCTION, LIPOPLASTY
Model Number PT-ASP-III-110
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/04/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: not applicable.(b)(4).
 
Event or Problem Description
It was reported that a psi-tec iii aspirator, 110v being used in an unspecified procedure was found to have suction issues and would only reach 12 inches of mercury (inhg) during the operation.No adverse event was experienced by the patient, and there were no reported patient consequences or procedural delays.

Brand Name
PSI-TEC III ASPIRATOR, 110V
Common Device Name
SYSTEM, SUCTION, LIPOPLASTY
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
MDR Report Key11098107
Report Number1645337-2020-16533
Device Sequence Number607723
Product Code MUU
UDI-Device Identifier00081317023364
UDI-Public00081317023364
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K981215
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPT-ASP-III-110
Device Catalogue NumberPT-ASP-III-110
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/07/2020
Initial Report FDA Received Date12/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1